RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1967, Volume 88, Pages 20–29 (Mi tm2777)  

This article is cited in 2 scientific papers (total in 3 papers)

The approximation of differentiable functions by trigonometric polynomials in the $L$ metric

S. B. Stechkin, S. A. Telyakovskii


Full text: PDF file (803 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1967, 88, 19–29

Bibliographic databases:


Citation: S. B. Stechkin, S. A. Telyakovskii, “The approximation of differentiable functions by trigonometric polynomials in the $L$ metric”, Approximation of functions in the mean, Work collection, Trudy Mat. Inst. Steklov., 88, 1967, 20–29; Proc. Steklov Inst. Math., 88 (1967), 19–29

Citation in format AMSBIB
\Bibitem{SteTel67}
\by S.~B.~Stechkin, S.~A.~Telyakovskii
\paper The approximation of differentiable functions by trigonometric polynomials in the $L$~metric
\inbook Approximation of functions in the mean
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1967
\vol 88
\pages 20--29
\mathnet{http://mi.mathnet.ru/tm2777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222544}
\zmath{https://zbmath.org/?q=an:0187.02102|0167.33602}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1967
\vol 88
\pages 19--29


Linking options:
  • http://mi.mathnet.ru/eng/tm2777
  • http://mi.mathnet.ru/eng/tm/v88/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    2. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh, “Sergei Borisovich Stechkin (obituary)”, Russian Math. Surveys, 51:6 (1996), 1007–1014  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:440
    Full text:126

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019